Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

The number of connected components in double Bruhat cells for nonsimply-laced groups
HTML articles powered by AMS MathViewer

by Michael Gekhtman, Michael Shapiro and Alek Vainshtein PDF
Proc. Amer. Math. Soc. 131 (2003), 731-739 Request permission

Abstract:

We compute the number of connected components in a generic real double Bruhat cell for series $B_{n}$ and $C_{n}$ and an exceptional group $F_{4}$.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 20F55, 05E15, 14M15
  • Retrieve articles in all journals with MSC (2000): 20F55, 05E15, 14M15
Additional Information
  • Michael Gekhtman
  • Affiliation: Department of Mathematics, University of Notre Dame, Notre Dame, Indiana 46556
  • MR Author ID: 227312
  • Email: Michael.Gekhtman.1@nd.edu
  • Michael Shapiro
  • Affiliation: Matematiska Institutionen, KTH, Stockholm, Sweden
  • Address at time of publication: Department of Mathematics, Michigan State University, East Lansing, Michigan 48824-1027
  • MR Author ID: 249594
  • Email: mshapiro@math.kth.se, mshapiro@math.msu.edu
  • Alek Vainshtein
  • Affiliation: Departments of Mathematics and of Computer Science, University of Haifa, Israel 31905
  • MR Author ID: 192964
  • Email: alek@mathcs.haifa.ac.il
  • Received by editor(s): May 8, 2001
  • Received by editor(s) in revised form: October 25, 2001
  • Published electronically: June 12, 2002
  • Communicated by: John R. Stembridge
  • © Copyright 2002 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 131 (2003), 731-739
  • MSC (2000): Primary 20F55; Secondary 05E15, 14M15
  • DOI: https://doi.org/10.1090/S0002-9939-02-06604-2
  • MathSciNet review: 1937410